# SDR C2XA95CL076

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: T6 Probe
- Part number: 311270401
- Condition: Damaged
- Location: Right Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE/CLE - FLT 3267 - RIGHT ENGINE T6 FLUCTUATES CONTINUOUSLY FROM 542 TO 648 DEGREES CELSIUS IN CRUISE.  AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  CLE MAINTENANCE REMOVED AND REPLACED THE 4 AND 5 O'CLOCK POSITION T6 PROBES IAW PRATT & WHITNEY MM 72-01-60.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
